# SDR A6WA20110264302

- Difficulty date: October 26, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 23,284 hours, 22,650 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 559-564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET FITTING AT LBL27 FS 559+105, FS 559+111 & FS 564 CORRODED.  R & R CARGO NET FITTING AT LBL 27 FS 559+105, 559+111, 564.
